# SDR ASOA20130604170

- Difficulty date: June 4, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 29,443 hours, 16,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FUSELAGE CRACKED AT DENT FRAME 17-18, STRINGER 21L-21R VERIFIED WITH EDDY CURRENT.   MX PERFORMED REPAIR AT FRAME 17-18, STRINGER 21L-21R IAW EC5320-01802.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
